# SDR USAA2013062600005

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,941 hours, 15,310 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CENTER LAV SMOKE ALARM CAME ON FOR 15 SECONDS DURING DESENT.  ACCOMPLISHED CIDS RESET, NO FAULTS NOTED.  NO HISTORY PAST 30 DAYS.
